# SDR ASAA2021090435850

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,088 hours, 8,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4797
- Condition: Faulty
- Location: Rt A/C Pack
- Part time: 65,125 hours, 24,460 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. RESETS WITH MASTER CAUTION PRESS. GROUNDED - YES. RIGHT HAND PACK TEMP CONTROL INOP. FOUND R/H PACK TCV FAULT ON #2 PZTC, REPLACED THE R/H PACK TCV, LEAK AND OPS CHECK GOOD REF B737-900 AMM 21-51-10/401.
